# SDR USAA2011110700009

- Difficulty date: November 4, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 63,539 hours, 42,702 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: MV10
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE AFT FLIGHT ATTENDANT MEGAPHONE INOPERATIVE.  MAINTENANCE REPLACED THE AFT FLIGHT ATTENDANT MEGAPHONE.  OPERATIONAL CHECK NORMAL.
